View Complete Reference

Schmidt, R and Lacher, R (1984)

Probabilistic repeatability among some irrationals

College Mathematics Journal 15(4), 330-332.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: It is well known that most square roots are irrational: their decimal expansions are nonrepeating and nonterminating. Thus, intuition would have us suspect that each of the ten digits would be equally likely to appear in the r-th place dr beyond the decimal point in a given √x, x>0. That such is not the case is the point of this note.

@article{, title={Probabilistic Repeatability among Some Irrationals}, author={Schmidt, Robert and Lacher, Robert}, journal={The College Mathematics Journal}, volume={15}, number={4}, pages={330--332}, year={1984}, publisher={JSTOR}, URL={}, }

Reference Type: Journal Article

Subject Area(s): Number Theory